# SDR ASAA2015021710691

- Difficulty date: February 17, 2015
- Submitted: February 21, 2015
- Operation: Air carrier
- Aircraft: N524AS
- Make and model: Boeing 737890
- Aircraft serial: 35195
- Aircraft time: 22,269 hours, 7,022 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL LOWER SKIN CRACKED AT STA. 101.9 APPROXIMATELY 10' FROM AFT SPAR.  ACFT GROUNDED.  REPAIRED CRACKED SKIN AT LT HORIZONTAL STAB STA 101.9 APPROXMATELY 10" FROM AFT SPAR IAW SRM 55-10-01-2R11.
